Applicable Algebra in Engineering, Communication and Computing

, Volume 8, Issue 6, pp 539–560

A Resultant Theory for the Systems of Two Ordinary Algebraic Differential Equations

  • Giuseppa Carra’-Ferro

DOI: 10.1007/s002000050090

Cite this article as:
Carra’-Ferro, G. AAECC (1997) 8: 539. doi:10.1007/s002000050090


 A notion of resultant in determinantal form of two ordinary algebraic differential equations is introduced and some properties are shown. This notion extends the analogous one given in the linear homogeneous case by Berkovich and Tsirulik in 1986 and it can be used for the elimination of variables and their derivatives.

Keywords: Algebraic resultantDifferential resultantDifferential polynomialDifferential homogeneous polynomial.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Giuseppa Carra’-Ferro
    • 1
  1. 1.Department of Mathematics, University of Catania, Viale Andrea Doria 6, I-95125 Catania, ItalyIT